Alert archive / Iowa / River Flood Warnings in 2012

River Flood Warning 1, NWS Quad Cities, IA

April 15, 2012Johnson County, Washington County, Iowa

NWS Quad Cities, IA issued this river flood warning at Apr 15, 2012, 11:10 AM CDT for Johnson County, Washington County, Iowa. It took effect at Apr 15, 2012, 4:09 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2012, 11:10 AM CDT (16:10 UTC)
In effect from
Apr 15, 2012, 4:09 PM CDT
Expired
Apr 16, 2012, 9:10 AM CDT
In force
17 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Johnson County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point English River at Kalona (KALI4). The gauge peaked at 14.60 ft at Apr 15, 2012, 9:00 PM CDT.

actionminormoderate5101504/1504/1604/17
Action stage
13 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05455500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WGUS43 KDVN 151610
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1110 AM CDT SUN APR 15 2012

.HEAVY RAINFALL OVER NIGHT ACROSS THE AREA WILL PUSH THE ENGLISH
RIVER INTO FLOOD.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-183-160410-
/O.NEW.KDVN.FL.W.0001.120415T2109Z-120418T1917Z/
/KALI4.1.ER.120415T2109Z.120416T0600Z.120417T0717Z.NO/
1110 AM CDT SUN APR 15 2012

...FLOOD WARNING IN EFFECT UNTIL TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL TUESDAY MORNING.
* AT 11:00 AM SUNDAY THE STAGE WAS 12.5 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER IS RISING RAPIDLY.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  15.3 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY MORNING.

$$
2 follow-up statements
869 
WGUS83 KDVN 160305
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 PM CDT SUN APR 15 2012


THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-183-161905-
/O.EXT.KDVN.FL.W.0001.000000T0000Z-120418T0336Z/
/KALI4.1.ER.000000T0000Z.120416T0600Z.120416T1536Z.NO/
1005 PM CDT SUN APR 15 2012

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL LATE MONDAY MORNING.
* AT 9:00 PM SUNDAY THE STAGE WAS 14.6 FEET...AND STEADY. 
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...START FALLING EARLY MONDAY MORNING. FALL BELOW FLOOD STAGE
  LATE MONDAY MORNING.

$$

NICHOLS
305 
WGUS83 KDVN 161410
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 AM CDT MON APR 16 2012

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-183-161440-
/O.CAN.KDVN.FL.W.0001.000000T0000Z-120418T0336Z/
/KALI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
910 AM CDT MON APR 16 2012

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ENGLISH RIVER AT KALONA.
* AT  9:00 AM MONDAY THE STAGE WAS 12.6 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 8.0 FEET TUESDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 7:02 AM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Apr 15, 7:02 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 AM CDT SUN APR 15 2012

.AVIATION...
VERY WINDY WEATHER WITH SCATTERED STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED AT ALL EASTERN IOWA AND ILLINOIS TAF SITES TODAY.
SOUTH WINDS OF 20 TO 30 KTS...GUSTING TO 40 KTS WILL BEGIN AROUND
14 TO 15Z TODAY...AND WILL CONTINUE THROUGH 03Z TONIGHT...BEFORE
DIMINISHING TO AROUND 15 TO 25 KTS NORTHWEST AFTER 08Z/16.
VARIABLE VFR TO MVFR WEATHER WILL CONTINUE NEAR THUNDERSTORMS
TODAY...AND EARLY THIS EVENING...WITH GENERALLY VFR WEATHER
OTHERWISE. THE WIND WILL BE VERY STRONG TODAY...AND WILL
SIGNIFICANTLY AFFECT FLYING WEATHER.

&&

.PREV DISCUSSION... /ISSUED 401 AM CDT SUN APR 15 2012/

SYNOPSIS...
A DEEP AND INCREASINGLY NEGATIVELY TILTED UPPER LOW IS MOVING OUT OF
COLORADO TODAY. THIS HAS SPREAD VERY INTENSE SHOWERS AND
THUNDERSTORMS OVER A WIDE AREA...WITH SEVERAL ROUNDS OF STRONG
STORMS/SEVERE OVER THE CWA THIS PAST EVENING...AND POTENTIALLY MORE
COMING INTO THE AREA BEFORE MORNING AGAIN. THE PLAINS HAVE SEEN
SIGNIFICANT TORNADOES AND SUPERCELLS WITH THE LOWS TRACK LAST
EVENING...AND NOW SEE A LINE OF SUPERCELLS AND SQUALL LINE  FROM
SOUTHWEST IOWA TO THE BIG BEND AREA OF TEXAS. RAINFALL REPORTS OF 1
TO 2 INCHES HAS BEEN COMMON WITHIN OUR NORTH 1/2 OF THE CWA ALREADY
WITH THIS STORM SYSTEM.

SHORT TERM...TODAY...
BOTH STRONG WINDS AND SEVERE WEATHER WILL BE HAZARDOUS TODAY. STRONG
WINDS SHOULD BEGIN OVER THE CWA BY MID MORNING...WITH SUSTAINED
WINDS OF 25 TO 35 MPH...AND GUSTS TO 50 MPH THROUGH EARLY EVENING.
THIS WILL REQUIRE A WIND ADVISORY FOR THE ENTIRE CWA. STORMS MAY BE
PROPAGATING INTO THE CWA PRIOR TO OR JUST AFTER 12Z...AND THEY MAY
BE SEVERE DEPENDING ON CONVECTIVE TRENDS. MORE OR LESS TODAY WILL
NOT REQUIRE A VERY STRONG STORMS TO PRODUCE DAMAGING WINDS. A 25
PERCENT INCREASE OF SYNOPTIC WINDS FROM ANY STORM WOULD LIKELY
PRODUCE WINDS OF 60 MPH OR MORE!  THUS...SPC MODERATE RISK IS WELL
WARRANTED IN MY OPINION. IN ADDITION...DEEP LAYER SHEAR AND MODEST
INSTABILITY WILL SUPPORT TILTED UPDRAFTS AND HAIL PRODUCTION.
TORNADOES CONTINUE TO BE POSSIBLE...BUT THIS WILL LIKELY BE
DEPENDING ON HOW LONG WE HOLD ON TO SOUTH WINDS VS SOUTHWEST WINDS
TODAY. ANY BACKED WINDS WOULD RESULT IN A FAVORABLE TORNADO
ENVIRONMENT...AND THIS IS MOST LIKELY IN THE NORTH HALF...WHERE THE
MODERATE RISK IS PLACED. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE DONE
TODAY AND INFORMATION WILL BE SENT OUT BETWEEN 8 AM AND 10 AM TODAY.

TODAY WILL MOST CERTAINLY REQUIRE SOME SIGNIFICANT UPDATES AS
CONVECTION EVOLVES.  POPS WILL BE NEEDED TO BE UPDATED DURING THE
DAY TO REFLECT THE LATEST DATA...AS NO MODEL IS DOING VERY WELL THIS
MORNING...CONCERNING THE NUMEROUS STORMS TO OUR SOUTHWEST.
ERVIN

TONIGHT...THE SURFACE COLD FRONT IS FORECAST TO PUSH EAST ACROSS THE
FORECAST AREA THIS EVENING...AND WILL ALSO SHIFT THE AREA FOR
ADDITIONAL THUNDERSTORMS EAST INTO ILLINOIS. THE POTENTIAL FOR
SEVERE STORMS WILL CONTINUE INTO THE EVENING...UNTIL THE FRONT
CLEARS THE AREA. THE WIND ADVISORY IS SET TO EXPIRE BY 10PM
SUNDAY...WHEN WINDS ARE EXPECTED TO DECREASE SLIGHTLY BEHIND THE
FRONT.

LONG TERM...
A REPRIEVE FROM THE ACTIVE WEEKEND WEATHER IS EXPECTED FOR MONDAY AS
THE SURFACE AND UPPER LOWS THEN CENTERED TO THE NORTH OF THE AREA
OVER WISCONSIN...CONTINUE TO PULL AWAY TO THE NORTHEAST. THE
FORECAST AREA WILL BE IN THE DRY SLOT REGION OF THE SYSTEM FOR
MONDAY...THOUGH A FEW SHOWERS COULD GRAZE THE NORTHERN SECTIONS FOR
A TIME MONDAY MORNING.

THERE IS RELATIVELY GOOD AGREEMENT IN THE FORECAST MODELS FOR A FAST
MOVING SHORTWAVE TO MOVE ACROSS SOUTHERN MINNESOTA AND IOWA MONDAY
NIGHT. HAVE INCLUDED LOW END PRECIPITATION CHANCES IN THE
SOUTHERN FORECAST SECTIONS FOR SOME SHOWERS AND A FEW
THUNDERSTORMS POSSIBLE AFTER MIDNIGHT MONDAY NIGHT. THE PLACEMENT
OF THIS COULD EASILY SHIFT GIVEN THE NATURE OF SUCH A COMPACT AND
FAST MOVING SHORTWAVE.

TEMPERATURES MONDAY NIGHT SHOULD DIP INTO THE 30S ACROSS THE
NORTHERN HALF OR SO OF THE FORECAST AREA...AS HIGH PRESSURE BUILDS
INTO THE AREA. THE POTENTIAL FOR FROST WILL NEED TO BE MONITORED FOR
GENERALLY THE NORTHERN THIRD OF THE FORECAST AREA.

ANOTHER SHORTWAVE IS FORECAST TO ADVANCE EAST THROUGH THE TEMPORARY
FLAT UPPER FLOW ON WEDNESDAY...ALONG WITH ASSOCIATED SURFACE LOW
PRESSURE. THIS COULD BRING PRECIPITATION CHANCES BACK INTO THE AREA
FOR A PERIOD ON WEDNESDAY.
STOFLET

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
     FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-
     DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-
     KEOKUK-LEE-LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
     FOR BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-
     MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-
     WHITESIDE.

MO...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
     FOR CLARK-SCOTLAND.

&&

ERVIN/STOFLET
Hazardous weather outlook, Apr 15, 9:05 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
905 AM CDT SUN APR 15 2012

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-161415-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
905 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER IS FORECASTING A MODERATE RISK FOR
SEVERE STORMS TODAY OVER MUCH OF EASTERN IOWA AND FAR NORTHWEST
ILLINOIS. A SLIGHT RISK IS FORECAST FOR LOCATIONS FARTHER SOUTH
AND EAST. TODAY WILL SEE SEVERAL ROUNDS OF SHOWERS AND STRONG TO
SEVERE THUNDERSTORMS. NON SEVERE ACTIVITY WILL MOVE IN FROM
MISSOURI AND CENTRAL IOWA THIS MORNING. THEN...AFTERNOON AND
EVENING THUNDERSTORMS ARE EXPECTED TO FORM IN EASTERN IOWA AND
ILLINOIS. THIS MORNING SMALL HAIL AND HEAVY RAINFALL ARE POSSIBLE. THIS
AFTERNOON AND EVENING WILL SEE THE POTENTIAL FOR SIGNIFICANT
DAMAGING WINDS...LARGE HAIL...AND TORNADOES. SUPERCELL
THUNDERSTORMS MAY FORM AFTER NOON...AND MOVE NORTHEAST VERY
RAPIDLY...AROUND 50 TO 60 MPH.

IN ADDITION TO THE POTENTIAL FOR SEVERE STORMS...TODAY WILL BE
VERY WINDY...WITH SUSTAINED SOUTH WINDS OF 25 TO 35 MPH...AND
GUSTS TO 45 TO 55 MPH DURING THE AFTERNOON AND EARLY EVENING. A
WIND ADVISORY HAS BEEN ISSUED THROUGH THIS EVENING FOR ALL OF THE
OUTLOOK AREA.

TODAY IS A CHALLENGING...AND CHANGEABLE SEVERE WEATHER DAY. STAY
IN TOUCH WITH A WEATHER INFORMATION SOURCE TODAY.

A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED TODAY
AT 100 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND AGAIN THURSDAY INTO
THURSDAY NIGHT. HOWEVER IT IS STILL TOO EARLY TO DETERMINE ANY
SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY AND TONIGHT.

ERVIN/STOFLET/LE

In the hours before

Local storm report, Apr 15, 9:42 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     TSTM WND DMG     MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
04/15/2012                   ROCK ISLAND        IL   OTHER FEDERAL

            2 AIRCRAFT DAMAGED AT THE AIRPORT. TIME ESTIMATED. NO
            FURTHER DETAILS AVAILABLE AT THIS TIME.

&&

LE
Local storm report, Apr 15, 9:46 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
946 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HEAVY RAIN       1 WNW MORRISON          41.81N 89.98W
04/15/2012  M2.00 INCH       WHITESIDE          IL   TRAINED SPOTTER

            EVENT TOTAL

0834 AM     HEAVY RAIN       1 E PRINCETON           41.67N 90.34W
04/15/2012  M2.70 INCH       SCOTT              IA   TRAINED SPOTTER

            EVENT TOTAL

0915 AM     HEAVY RAIN       SSE SHANNON             42.15N 89.74W
04/15/2012  M3.12 INCH       CARROLL            IL   TRAINED SPOTTER

            EVENT TOTAL.

&&

LE
Local storm report, Apr 15, 9:47 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND DMG     MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
04/15/2012                   ROCK ISLAND        IL   OTHER FEDERAL

            2 AIRCRAFT DAMAGED AT THE AIRPORT. TIME ESTIMATED. NO
            FURTHER DETAILS AVAILABLE AT THIS TIME.

&&

LE
Local storm report, Apr 15, 9:48 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
948 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     HEAVY RAIN       7 NNW MOUNT CARROLL     42.19N 90.03W
04/15/2012  M2.55 INCH       CARROLL            IL   TRAINED SPOTTER

            STORM TOTAL.

&&

LE
Local storm report, Apr 15, 9:50 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
950 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       WASHINGTON              41.30N 91.69W
04/15/2012  M1.45 INCH       WASHINGTON         IA   CO-OP OBSERVER

            24 HOUR RAINFALL.

&&

LE
Local storm report, Apr 15, 10:21 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1021 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     HEAVY RAIN       4 E WHAT CHEER          41.40N 92.28W
04/15/2012  M2.20 INCH       KEOKUK             IA   TRAINED SPOTTER

            SINCE 9 PM LAST NIGHT.

0653 AM     HEAVY RAIN       3 N MARION              42.08N 91.59W
04/15/2012  M1.72 INCH       LINN               IA   TRAINED SPOTTER

            FELL BETWEEN 8 PM AND 6 AM THIS MORNING.

0747 AM     HEAVY RAIN       MOUNT CARROLL           42.10N 89.98W
04/15/2012  M2.40 INCH       CARROLL            IL   TRAINED SPOTTER

            STORM TOTAL.

0923 AM     HEAVY RAIN       1 W BETTENDORF          41.56N 90.49W
04/15/2012  M1.94 INCH       SCOTT              IA   TRAINED SPOTTER

            24-HR TOTAL.

1000 AM     HEAVY RAIN       4 W MOUNT CARROLL       42.09N 90.05W
04/15/2012  M2.50 INCH       CARROLL            IL   TRAINED SPOTTER

            STORM TOTAL.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:03 PM CDTSevere Thunderstorm WarningDVNCedar, Louisa, Muscatine, Scott43 min
Apr 14, 9:14 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington61 min
Apr 14, 9:26 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Washington64 min
Apr 14, 9:38 PM CDTSevere Thunderstorm WarningDVNBenton, Cedar, Iowa, Johnson, Jones, Keokuk and 4 more55 min
Apr 14, 9:55 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Keokuk, Louisa, Washington65 min
Apr 15, 12:31 AM CDTSpecial Weather StatementDVNScott74 min
Apr 15, 3:28 AM CDTWind AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more19 hr
Apr 15, 2:56 PM CDTSpecial Weather StatementDVNDes Moines, Henry, Lee, Van Buren64 min
Apr 15, 3:37 PM CDTSpecial Weather StatementDVNClinton, Des Moines, Louisa, Muscatine, Scott53 min
Apr 15, 4:18 PM CDTSpecial Weather StatementDVNCedar, Des Moines, Henry, Lee, Louisa, Muscatine and 2 more57 min
Apr 15, 5:16 PM CDTSpecial Weather StatementDVNClinton, Des Moines, Henry, Lee, Louisa, Muscatine and 1 more59 min
Apr 15, 5:59 PM CDTSpecial Weather StatementDVNDes Moines, Henry, Lee, Louisa, Muscatine2 hr

Nearby

River Flood Warnings in Iowa, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.